American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[2] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[3] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jifa Jiang and Xing Liang. Competitive systems with migration and the Poincaré-Bendixson theorem for a 4-dimensional case. Quart. Appl. Math. 64 (2006) 483-498. MR 2259050.
Abstract, references, and article information
View Article: PDF

[5] Simon A. Levin. Complex adaptive systems: Exploring the known, the unknown and the unknowable. Bull. Amer. Math. Soc. 40 (2003) 3-19. MR 1943129.
Abstract, references, and article information   
View Article: PDF

[6] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. May. Necessity and chance: deterministic chaos in ecology and evolution . Bull. Amer. Math. Soc. 32 (1995) 291-308. MR 1307905.
Abstract, references, and article information   
View Article: PDF

[9] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lige Li and A. G. Ramm. A singular perturbation result and its application to mathematical ecology . Proc. Amer. Math. Soc. 111 (1991) 1043-1050. MR 1043414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1